# SDR SWAA022699

- Difficulty date: November 17, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 18,213 hours, 15,537 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 6546100
- Condition: Sheared
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DECLARED EMERGENCY, UPON GEAR EXTENSION HEARD LOUD BANG AND ASSOCIATED VIBRATION.  FOUND RT MLG RETRACT TRUNNION SHEARED.  REMOVED AND REPLACED RT MLG PER MM.
